Regularity criteria for Navier-Stokes-Allen-Cahn and related systems
- 2 Downloads
We prove a regularity criterion for the 3D Navier-Stokes-Allen-Cahn system in a bounded smooth domain which improves the result obtained by Y. Li, S. Ding, and M. Huang [Discrete Contin. Dyn. Syst. Ser. B, 2016, 21(5): 1507–1523]. We also present a similar result to the 3D Navier-Stokes-Cahn-Hilliard system.
KeywordsRegularity criterion Navier-Stokes-Allen-Cahn system Navier-Stokes-Cahn-Hilliard system
MSC76T10 35Q30 35B44
Unable to display preview. Download preview PDF.
This work was supported in part by the National Natural Science Foundation of China (Grant Nos. 11171154, 11671193) and a project funded by the priority academic program development of Jiangsu higher education institutions.